# SDR DALA2022090705975

- Difficulty date: September 5, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N365DN
- Make and model: Airbus A321-211
- Aircraft serial: 8536
- Aircraft time: 10,434 hours, 4,532 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA'S IN AFT AIRCRAFT NOTIFIED FLIGHT DECK OF BURNING SMELL BELIEVED TO COME FROM AFT GALLEY COFFEE POTS. COFFEE POTS IN AFT GALLEY TURNED OFF & ASSOCIATED CB'S PULLED. SMELL HAS DISAPATED. INSPECT ALL THE 3 COFFEE MAKERS IN AFT GALLEY. FOUND NO EVIDENCE OF ANY SMOKE/ BURNT WIRE INSULATION. INSPECT ALL WIRING CONTACT AND PINS. NO EVIDENCE OF ANY SHORT OR DISCOLORED POINTS. NOTICE LOC 405 COFFEE MAKE WIRING INSULATION LOOSE AND CONTACTED HOT TANK ON THE COFFEE MAKER. AS A PRECAUTION R/R 405 COFFEE MAKER. ODI PROC. C/W. CONT'D FROM LOG PAGE 9158878. ALL COFFEE MAKER BREWED SEPARATELY. ALL OPS NML. NO SMELL OF SMOKE OR INSULATION BURNING. (LP# 9158878)
